Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 27, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Sep 30, 2011, 2:56 AM CDT for 13 counties in Texas. It took effect at Sep 30, 2011, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2011, 2:56 AM CDT (07:56 UTC)
- In effect from
- Sep 30, 2011, 11:00 AM CDT
- Expired
- Sep 30, 2011, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Fort Worth, TX
Counties Anderson County, TX, Bell County, TX, Coryell County, TX, Falls County, TX, Freestone County, TX, Henderson County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Navarro County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 101 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1124 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 2883 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
023 WWUS84 KFWD 300756 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 256 AM CDT FRI SEP 30 2011 TXZ141>145-300900- /O.CAN.KFWD.FW.A.0017.110930T1500Z-110930T2100Z/ COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- 256 AM CDT FRI SEP 30 2011 ...FIRE WEATHER WATCH IS CANCELLED FOR AREAS FROM COMANCHE AND GOLDTHWAITE...TO LAKE WHITNEY AND HILLSBORO... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE FIRE WEATHER WATCH. SHOWERS AND THUNDERSTORMS OCCURRED OVERNIGHT...ADDING MOISTURE TO FINE FUELS ACROSS THE AREA. HOWEVER...ELEVATED TO HIGH FIRE WEATHER CONDITIONS WILL REMAIN AS RELATIVE HUMIDITY VALUES FALL TO OR BELOW 20 PERCENT. NORTHEAST WINDS 10 TO 20 MPH WITH OCCASIONAL HIGHER GUSTS ARE EXPECTED. $$ TXZ135-146>148-156>162-174-175-301600- /O.UPG.KFWD.FW.A.0017.110930T1500Z-110930T2100Z/ /O.NEW.KFWD.FW.W.0027.110930T1600Z-111001T0000Z/ HENDERSON-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL- MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- 256 AM CDT FRI SEP 30 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * FOR AREAS ALONG AND SOUTHEAST OF A LOMETA...TO WACO...TO ATHENS LINE. * WIND...NORTHEAST WINDS 15 TO 20 MPH. GUSTS TO 25 MPH POSSIBLE THROUGH EARLY AFTERNOON. WINDS WILL DECREASE TO BELOW 15 MPH BY EARLY EVENING. * HUMIDITY...13 TO 18 PERCENT THIS AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND HAVE THE POTENTIAL TO ENDANGER LIVES AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
2 follow-up statements
578 WWUS84 KFWD 301613 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1113 AM CDT FRI SEP 30 2011 TXZ135-146>148-156>162-174-175-010000- /O.CON.KFWD.FW.W.0027.000000T0000Z-111001T0000Z/ HENDERSON-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL- MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- 1113 AM CDT FRI SEP 30 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR SOUTHERN PORTIONS OF NORTH TEXAS... * FOR AREAS ALONG AND SOUTHEAST OF A LOMETA...TO WACO...TO ATHENSLINE. * WIND...NORTHEAST WINDS 15 TO 20 MPH. GUSTS TO 25 MPH POSSIBLE THROUGH EARLY AFTERNOON. WINDS WILL DECREASE TO BELOW 15 MPH BY EARLY EVENING. * HUMIDITY...13 TO 18 PERCENT THIS AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND HAVE THE POTENTIAL TO ENDANGER LIVES AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
010 WWUS84 KFWD 302337 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 637 PM CDT FRI SEP 30 2011 TXZ135-146>148-156>162-174-175-010045- /O.EXP.KFWD.FW.W.0027.000000T0000Z-111001T0000Z/ HENDERSON-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL- MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- 637 PM CDT FRI SEP 30 2011 ...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING... WIND SPEEDS ACROSS THE REGION HAVE DECREASED TO 10 MPH OR LESS BUT RELATIVE HUMIDITIES REMAIN LOW WITH VALUES IN THE TEENS. RELATIVE HUMIDITIES WILL SLOWLY RISE THIS EVENING AND WILL REACH A MAXIMUM BETWEEN 45 TO 60 PERCENT BY DAYBREAK. WIND SPEEDS WILL REMAIN LESS THAN 10 MPH TONIGHT. $$ 82/JLD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Sep 30, 2:50 AM CDT, 6 minutes earlier.
Area forecast discussion, Sep 30, 2:50 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 250 AM CDT FRI SEP 30 2011 .DISCUSSION... LINE OF STRONG THUNDERSTORMS FROM EARLIER HAS WEAKENED CONSIDERABLY AS IT MOVES INTO CENTRAL TEXAS. COOLER AND DRIER AIR CONTINUES TO FILTER INTO NORTH TEXAS WITH DEWPOINTS IN THE LOWER 30S NOW CROSSING THE RED RIVER. THE FORECAST FOR THE NEXT SEVERAL DAYS WILL BE RATHER NICE AND UNEVENTFUL. OUR ONLY MAJOR CONCERN WILL BE WILDFIRE POTENTIAL THROUGH THE DAY TODAY AS NORTHEAST WINDS 15 TO 20 MPH COMBINE WITH MINIMUM HUMIDITIES AROUND 15 PERCENT. LATEST SHORT TERM GUIDANCE SUGGESTS THAT WINDS WILL BE ANYWHERE FROM 16 TO 20 KTS THROUGH ABOUT MIDDAY THEN BEGIN TO DECREASE HEADED INTO THIS EVENING. WITH MUCH DRIER AIR ALREADY FILTERING INTO THE REGION...RH VALUES WILL DROP EARLY AND STAY LOW THROUGHOUT THE DAY. THERE WAS A FAIRLY GOOD SWATH OF RAIN BUT MOST AREAS DID NOT RECEIVE MUCH AND FINE DEAD FUELS WILL LIKELY DRY OUT QUICKLY. PORTIONS OF THE FIRE WEATHER WATCH WILL BE UPGRADED TO A RED FLAG WARNING FOR TODAY. SURFACE HIGH REMAINS IN PLACE...CENTERED TO OUR EAST INTO NEXT WEEK KEEPING NORTH TEXAS IN A LIGHT SOUTHEAST FLOW. HIGHS ARE EXPECTED TO REMAIN IN THE 80S WELL INTO NEXT WEEK WITH LOWS IN THE 50S AND 60S. MODELS CONTINUE TO ADVERTISE A STRONG TROF MOVING INTO THE WESTERN US TOWARD THE END OF NEXT WEEK. THIS WILL EVENTUALLY WEAKEN THE RIDGE THAT WILL BE IN PLACE AND SHOULD RESULT IN AT LEAST SOME INCREASED RAIN CHANCES. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 84 56 84 59 85 / 0 0 0 0 0 WACO, TX 87 51 87 55 89 / 5 0 0 0 0 PARIS, TX 81 53 81 54 80 / 0 0 0 0 0 DENTON, TX 83 52 84 57 83 / 0 0 0 0 0 MCKINNEY, TX 82 52 83 57 83 / 0 0 0 0 0 DALLAS, TX 85 56 85 60 85 / 0 0 0 0 0 TERRELL, TX 85 53 84 56 85 / 0 0 0 0 0 CORSICANA, TX 86 54 86 57 87 / 0 0 0 0 0 TEMPLE, TX 87 53 87 55 88 / 5 0 0 0 0 MINERAL WELLS, TX 83 51 83 54 85 / 0 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR TXZ135-146>148-156>162-174-175. &&
Hazardous weather outlook, Sep 30, 12:34 AM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1234 AM CDT FRI SEP 30 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 337 PM CDT THU SEP 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG A SQUALL LINE SOUTH OF A GOLDTHWAITE...HAMILTON...WACO...CENTERVILLE LINE. DAMAGING WINDS TO 60 MPH...MARGINALLY SEVERE HAIL TO QUARTER SIZE...AND FREQUENT CLOUD-TO-GROUND LIGHTNING WILL BE THE MAIN HAZARDS. OTHERWISE...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE REMAINDER OF NORTH TEXAS OVERNIGHT...AS A COLD FRONT CONTINUES MOVING SOUTH THROUGH NORTH TEXAS. CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY HAZARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GUSTY NORTHEASTERLY WINDS...LOW RELATIVE HUMIDITIES AND DRY GRASSES AND BRUSH WILL COMBINE TO CREATE FIRE WEATHER PROBLEMS FRIDAY. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FROM MID FRIDAY MORNING TO MID FRIDAY AFTERNOON ALONG AND SOUTH OF A COMANCHE TO ATHENS LINE. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY ACROSS THE REST OF NORTH TEXAS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THE EARLY EVENING HOURS.
In the hours before
Special weather statement, Sep 29, 10:34 PM CDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1034 PM CDT THU SEP 29 2011
TXZ131-132-300400-
HOOD TX-SOMERVELL TX-
1034 PM CDT THU SEP 29 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
HOOD COUNTY
SOMERVELL COUNTY
AT 1034 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF GRANBURY...MOVING SOUTH AT
25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE...GRANBURY AND
DINOSAUR VALLEY STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3251 9806 3247 9762 3220 9761 3220 9765
3209 9786 3223 9795 3248 9806
TIME...MOT...LOC 0334Z 351DEG 23KT 3229 9793
CAVANAUGHLocal storm report, Sep 29, 10:40 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1040 PM CDT THU SEP 29 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND DMG RIVER OAKS 32.78N 97.40W
09/29/2011 TARRANT TX PUBLIC
MULTIPLE TREES DOWN ON HOMES ON ROBERTS CUT OFF RDSpecial weather statement, Sep 29, 10:41 PM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1041 PM CDT THU SEP 29 2011
TXZ141-142-300415-
MILLS TX-COMANCHE TX-
1041 PM CDT THU SEP 29 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL COMANCHE COUNTY
MILLS COUNTY
AT 1041 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES SOUTH OF COMANCHE...MOVING SOUTH AT 25
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GOLDTHWAITE AND MULLIN.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3161 9879 3169 9875 3171 9868 3180 9873
3185 9846 3175 9834 3168 9847 3141 9828
3124 9856 3128 9862 3131 9861 3132 9866
3136 9866 3136 9871 3140 9870 3141 9873
3138 9875 3149 9895
TIME...MOT...LOC 0341Z 353DEG 22KT 3165 9860
CAVANAUGHSpecial weather statement, Sep 29, 11:27 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1127 PM CDT THU SEP 29 2011
TXZ143-144-157-159-300530-
HAMILTON TX-MCLENNAN TX-BOSQUE TX-CORYELL TX-
1127 PM CDT THU SEP 29 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN BOSQUE COUNTY
CORYELL COUNTY
EASTERN HAMILTON COUNTY
MCLENNAN COUNTY
AT 1127 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTH OF
HAMILTON TO 6 MILES SOUTHEAST OF CLIFTON TO 13 MILES NORTH OF
LACY-LAKEVIEW...MOVING SOUTH AT 25 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING 40 TO 50 MPH WIND GUSTS AND FREQUENT CLOUD TO GROUND
LIGHTNING.
CITIES IN THE PATH OF THESE STORMS INCLUDE BELLMEAD...BEVERLY
HILLS...BRUCEVILLE-EDDY...CLIFTON...CRANFILLS GAP...CRAWFORD...FORT
GATES...GATESVILLE...HAMILTON...HEWITT...HICO...IREDELL...
LACY-LAKEVIEW...LORENA...MCGREGOR...MOODY...NORTHCREST...ROBINSON...
VALLEY MILLS...WACO...WEST...WOODWAY...MERIDIAN STATE PARK AND MOTHER
NEFF STATE PARK.
LAT...LON 3196 9813 3203 9798 3182 9747 3184 9728
3178 9732 3175 9728 3186 9704 3176 9697
3140 9704 3128 9726 3127 9737 3132 9742
3123 9760 3150 9822
TIME...MOT...LOC 0427Z 009DEG 23KT 3196 9803 3173 9749
3180 9706
CAVANAUGHSpecial weather statement, Sep 30, 12:25 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1225 AM CDT FRI SEP 30 2011
TXZ157-300600-
CORYELL TX-
1225 AM CDT FRI SEP 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
CORYELL COUNTY
AT 1225 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF GATESVILLE...MOVING SOUTH AT
30 MPH. THIS STORM IS CAPABLE OF PRODUCING STRAIGHT LINE WIND GUSTS
OF 45 TO 55 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COPPERAS COVE...EVANT...FORT
GATES...GATESVILLE AND MOTHER NEFF STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND WIND
GUSTS TO 55 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3147 9818 3164 9784 3165 9764 3132 9742
3107 9791
TIME...MOT...LOC 0525Z 014DEG 26KT 3148 9783
CAVANAUGHSpecial weather statement, Sep 30, 12:42 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1242 AM CDT FRI SEP 30 2011
TXZ158-300645-
BELL TX-
1242 AM CDT FRI SEP 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
BELL COUNTY
AT 1241 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES NORTHEAST OF BELTON...MOVING SOUTH AT 40
MPH. THUNDERSTORM WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE THROUGH
130 AM CDT. FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY
RAINFALL IS ALSO POSSIBLE.
CITIES IN THE PATH OF THIS STORM INCLUDE BELTON...FORT HOOD...HARKER
HEIGHTS...HOLLAND...KILLEEN...LITTLE RIVER-ACADEMY...MORGAN'S POINT
RESORT...NOLANVILLE...ROGERS...SALADO...TEMPLE AND TROY.
LAT...LON 3087 9762 3090 9783 3103 9792 3108 9790
3132 9742 3124 9734 3128 9727 3104 9711
3099 9709 3097 9710 3089 9726 3075 9732
TIME...MOT...LOC 0541Z 013DEG 34KT 3105 9744
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 8:22 PM CDT | Special Weather Statement | FWD | Collin, Denton | 38 min |
| Sep 29, 8:34 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 41 min |
| Sep 29, 8:52 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 53 min |
| Sep 29, 9:12 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 63 min |
| Sep 29, 9:22 PM CDT | Special Weather Statement | FWD | Parker | 38 min |
| Sep 29, 9:39 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 66 min |
| Sep 29, 10:14 PM CDT | Special Weather Statement | FWD | Comanche, Mills | 31 min |
| Sep 29, 10:31 PM CDT | Special Weather Statement | FWD | Ellis, Hill, Navarro | 59 min |
| Sep 29, 10:34 PM CDT | Special Weather Statement | FWD | Hood, Somervell | 26 min |
| Sep 29, 10:41 PM CDT | Special Weather Statement | FWD | Mills | 34 min |
| Sep 29, 11:27 PM CDT | Special Weather Statement | FWD | Coryell, Hamilton, McLennan | 63 min |
| Sep 29, 11:44 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 37 min |
| Sep 30, 12:25 AM CDT | Special Weather Statement | FWD | Coryell | 35 min |
| Sep 30, 12:42 AM CDT | Special Weather Statement | FWD | Bell | 63 min |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.